# SDR SWAA2015092844323

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 63,685 hours, 50,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXIT SIGN COVER MISSING.  INSTALLED SIGN IAW SIP.
